Users online: 1183    [ij] [ij] [ij] 
Email id

Research Journal of Pharmacy and Technology
Year : 2019, Volume : 12, Issue : 4
First page : ( 1991) Last page : ( 1996)
Print ISSN : 0974-3618. Online ISSN : 0974-360X.
Article DOI : 10.5958/0974-360X.2019.00333.0

A Review on Orthogonal Derivations in Rings

Reddy Kotte Amaranadha1,*, Reddy K Madhusudhan2, Basha S. Sharief3

1Research Scholar, Vellore Institute of Technology, Vellore

2Lecture, Math Section Information Technology, Shinas College of Technology, Sultanate of Oman

3Assistant Professor, Vellore Institute of Technology, Vellore

*Corresponding Author E-mail: amar.anil159@gmail.com

AMS Subject Classifications: 16W25, 16N60, 16A12, 16N80, 16U70, 16D25, 17B40

Online published on 8 August, 2019.


This paper presents a brief review of derivations used in rings such as orthogonal derivation, orthogonal generalized derivation, orthogonal Jordan derivation, orthogonal symmetric derivation, and orthogonal semiderivation.



Derivations, orthogonal derivation, orthogonal bi-derivation, orthogonal generalized derivation, orthogonal semi derivation.


║ Site map ║ Privacy Policy ║ Copyright ║ Terms & Conditions ║ Page Rank Tool
624,487,844 visitor(s) since 30th May, 2005.
All rights reserved. Site designed and maintained by DIVA ENTERPRISES PVT. LTD..
Note: Please use Internet Explorer (6.0 or above). Some functionalities may not work in other browsers.